# SDR CALA0300300

- Difficulty date: June 9, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 47,034 hours, 24,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED FROM STA 787 TO 850 AT STRINGER 25R.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-10-02.
